# SDR P5CA9700146

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAP LWR SURFACE IS PUNCTURED.  POTTED PUNCTURED SKIN AND CORE SANDED REPAIR AREA AND APPLIED FIBER GLASS OVERLAYS SRM 51-40-09.
